| Catalog Number |
961214500 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During surgery scrub nurse noticed void centralizer was cracked before insertion.Void centralizer was discarded and another was opened.No delay to procedure.No ae to patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch ,a follow-up medwatch will be filed as appropriate.